# SDR 9712619854

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Ldg Gear Door
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR EXTENSION.  RECYCLED GEAR AND ALL LIGHTS WERE NORMAL.  MAINTENANCE CLEANED DOOR LOCK ROLLERS AND PROXIMITY SWITCHES, GEAR DOOR OPERATIONAL CHECK OK.
